# SDR IPXA3M79510

- Difficulty date: July 6, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: ARC02976
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING T/E VERTICAL BRACE CRACKED AT NR 1 SPOILER INBD ATTACH POINT.  REPAIRED IAW EA 011-5700-01-A4792, REV I/R, & EO MD11-5710-51583-A.
